Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

Carole Dearborn

Januvia Itching?

Recommended Posts

dowling gram

I've never experienced any side effects with Januvia. Itching is not one of the side effects of Januvia. If you are itchy maybe you are allergic to one of the ingredients in Januvia. I would stop taking the Januvia and consult your doctor and get another diabetes med. as soon as possible. Allergic reactions to medications can get worse if you continue taking the med. you are allergic to.

 

It may not be the Januvia that you are allergic to but 1 of the fillers that make up the pill. I have a freind who is allergic to genaric acetaminophen but can take Tylenol just fine

Share this post


Link to post
Share on other sites
Carole Dearborn

Thank you , all. It all started about two months ago when I started taking Januvia. Thanks again.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.